# SDR MWEA011273

- Difficulty date: September 17, 2001
- Submitted: September 20, 2001
- Operation: Air carrier
- Aircraft: N803ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48029
- Aircraft time: 37,321 hours, 40,722 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Part number: 5930497501
- Condition: Damaged
- Location: Left Elevator
- Stage of operation: TX
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

LEFT ELEVATOR STUCK BY TAIL OF 812ME DURING PUSH BACK. --  OUTBOARD TRAILING EDGE OF TAB WAS CHIPPED. REPAIRED IAW SRM (HOT BOND).
